PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1995 | 147 | 1 | 83-91
Tytuł artykułu

When is the category of flat modules abelian?

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Let Fl(R) denote the category of flat right modules over an associative ring R. We find necessary and sufficient conditions for Fl(R) to be a Grothendieck category, in terms of properties of the ring R.
Słowa kluczowe
Twórcy
  • Departamento de Matemáticas, Universidad de Murcia, 30071 Murcia, Spain
  • Departamento de Matemáticas, Universidad de Murcia, 30071 Murcia, Spain
Bibliografia
  • [1] J. Asensio Mayor and J. Martínez Hernández, On flat and projective envelopes, J. Algebra 160 (1993), 434-440.
  • [2] M. Auslander, Large modules over artin algebras, in: Algebra, Topology and Category Theory, Academic Press, 1976, 3-17.
  • [3] R. R. Colby, Rings which have flat injective modules, J. Algebra 35 (1975), 239-252.
  • [4] E. E. Enochs, Injective and flat covers, envelopes and resolvents, Israel J. Math. 39 (1981), 189-209.
  • [5] K. R. Fuller, On rings whose left modules are direct sums of finitely generated modules, Proc. Amer. Math. Soc. 54 (1976), 39-44.
  • [6] J. L. García and J. Martínez Hernández, Purity through Gabriel's functor rings, Bull. Soc. Math. Belgique 45 (1993), 137-152.
  • [7] J. Gómez Torrecillas, Anillos con módulos planos libres de torsión, Ph.D. Thesis, University of Granada, 1992.
  • [8] J. Gómez Torrecillas and B. Torrecillas, Flat torsionfree modules and QF-3 rings, Osaka J. Math. 30 (1993), 529-542.
  • [9] M. Hoshino, On dominant dimension of Noetherian rings, Osaka J. Math. 26 (1989), 275-280.
  • [10] S. Jøndrup and D. Simson, Indecomposable modules over semiperfect rings, J. Algebra 73 (1981), 23-29.
  • [11] M. F. Jones, Coherence relative to an hereditary torsion theory, Comm. Algebra 10 (1982), 719-739.
  • [12] R. W. Miller and M. L. Teply, On flatness relative to a torsion theory, ibid. 6 (1978), 1037-1071.
  • [13] A. Rosenberg and D. Zelinsky, Finiteness of the injective hull, Math. Z. 70 (1959), 372-380.
  • [14] D. Simson, Functor categories in which every flat object is projective, Bull. Acad. Polon. Sci. 22 (1974), 375-380.
  • [15] D. Simson, On pure global dimension of locally finitely presented Grothendieck categories, Fund. Math. 96 (1977), 91-116.
  • [16] B. Stenström, Rings of Quotients, Springer, Berlin, 1975.
  • [17] H. Tachikawa, QF-3 rings and categories of projective modules, J. Algebra 28 (1974), 408-413.
  • [18] W. V. Vasconcelos, The Rings of Dimension Two, Marcel Dekker, New York, 1975.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-fmv147i1p83bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.